Codral Relief for the 6 Signs of Cold & Flu - 16 capsules
Effectively relieves 6 cold & flu symptoms:
Body aches & pain
Blocked Nose & Runny nose
Each capsule contains:
Paracetamol 500mg - Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever .
Guaiphenesin 100mg -Guaiphenesin is used for the relief of a mucus cough. It works by thinning the mucus to loosen chest congestion which helps to cough it up and get it off your chest.
Phenylephrine Hydrochloride 6.1mg - Phenylephrine helps to relieve blocked and runny noses.
Adults and children 12 years and over.
2 capsules every 4-6 hours at night-time as necessary.
Maximum: 8 capsules in 24 hours.
This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice.
Keep out of reach of children.
Store below 25°C.
If symptoms persist, see your doctor.
Phenylephrine may cause sleeplessness in some people.
Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
NOT for children under 12 years
Do NOT use if you have taken paracetamol
Do NOT use if carton seal is broken or missing or if capsule foil is broken
Ask your doctor before use:
If you have high blood pressure
If you are taking antidepressants
If you have heart problems
If you are pregnant
If you are taking any other medicines to treat cough and cold